Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the weak behaviour of partial sums of Legendre series


Author: S. Chanillo
Journal: Trans. Amer. Math. Soc. 268 (1981), 367-376
MSC: Primary 42C10; Secondary 42A50, 43A90, 44A40
MathSciNet review: 632534
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that the partial sum operator associated with the Legendre series is restricted weak type, but not weak type, on the $ {L^p}$ spaces when $ p = 4$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42C10, 42A50, 43A90, 44A40

Retrieve articles in all journals with MSC: 42C10, 42A50, 43A90, 44A40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0632534-1
PII: S 0002-9947(1981)0632534-1
Article copyright: © Copyright 1981 American Mathematical Society